# SDR ASOA05320

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT FULLY LATCH CLOSED AND THE SEAL STRIKER WAS FOUND DAMAGED.  MAINT REPAIRED THE PASSENGER DOOR SEAL STRIKER IAW REO.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
